# SDR SROM20200130205

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Fitting
- Part number: 85217104101
- Condition: Cracked
- Location: L1 Door
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR SHELL MOUNT FITTING ON L1 DOOR STAIRS.  FITTING REPLACED WITH NEW IAW SRM 51-10-00, PARAGRAPH 2, SECTION 3, REV 19,  AND SRM 51-41-05.
